# SDR FDEA202509231770

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,743 hours, 23,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT FOUND R1 DOOR SLIDE PRESSURE PRESS TO TEST LIGHT INOP.   RELAMPED PER M.M. 52-11-00-0, OPS CHECK NORMAL, OK  FOR SERVICE
